Skip to end of metadata
Go to start of metadata

Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Requested Sessions

Please submit any requested agenda items via the XSEDE Quarterly Topic Request form

All requested agenda topics can be seen HERE.

Train the Trainer.pptx

 


Registration

Meeting Registration:

Logistics

Dates:

    • Monday, March 6th at 5:00pm MST through Wednesday, March 8th at noon MST
    • Please plan to attend the entire meeting through noon MST Wednesday, which means a 2pm MST or later flight on Wednesday.

Location:

Tempe Mission Palms

60 East Fifth Street 
Tempe, AZ 85281
(480) 894-1400

www.missionpalms.com


Hotel Reservations:

Group Code: 2U99TU

Block closes Feb. 13th


Transportation:

    • Phoenix Sky Harbor Airport to Hotel: 11.5 miles (10-20 minutes)
    • Hotel Shuttle - 5:30am to 10:00pm approximately every half hour
      • Phoenix Sky Harbor Airport to Tempe Mission Palms Hotel

1)   Pick up your luggage at the baggage claim first.

2)   Call Tempe Mission Palms Operator at 480-894-1400 using your personal cell phone or airport pay phone.

3)   Tell the operator what terminal you are located in.

4)   Follow the directions from the operator. 

5)   Tempe Mission Palms vans are white and have the hotel logo on them.  

6)   Shuttle should arrive within a few minutes. 

      • Tempe Mission Palms Hotel to Phoenix Sky Harbor Airport
        • It is still recommended that individuals arrive at the airport 1.5 to 2 hours prior to departure time.  Please take that into consideration when deciding when to leave the hotel.

        • The shuttle leaves on the hour and the half hour.  Please be down in the front lobby near the Bell desk 10 minutes prior to shuttle departure.  Let a Bellman know you are taking the next shuttle. 

        • Guests will be taken to the airport on a space available basis.  We do not take reservations.

    • Taxi – $18-$22 (one-way)
    • UberX – $10-$12 (one-way)

Agenda (Final)

Monday, March 6th

Plenary & Parallel A Session Coordinates

Room: Dolores

Skype Meeting      Conference ID: 67389049

Join by phone: +1 888 983 3631       Find a local number

 

Type

(Skype link)

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary A

5:00 PM

5 MinWelcomeJohn TN/AAll

Plenary B

25 MinPM&R Update (including Plan for Annual Report & NSF Review)Karla G

Scott W

(no decisions or action items for this session)

All
Plenary C5:30 PM30 MinRisk Register Update & TrainingKandace T

Marques B

(no decisions or action items for this session)
All
Parallel 1A6:00 PM60 Min

VM library development assistance

Agenda and minutes

Nancy W-D

Marlon P

VM library development assistance- 20170306

Bridges, Jetstream, Comet reps if possible,

Documentation rep, XCI rep(s), Others as interested

Dinner7:00 PMN/ADinner (Room: Cloister)N/AN/AAll
Tuesday, March 7th

Plenary & Parallel A Session Coordinates

Room: Palm F

Skype Meeting      Conference ID: 67389049

Join by phone: +1 888 983 3631       Find a local number

Parallel B Session Coordinates

Room: Xavier

Skype Meeting      Conference ID: 2104149

Join by phone: +1 888 983 3631       Find a local number

Type

(Skype link)

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Breakfast7:00 AM60 mins Breakfast (Room: Cloister)N/AN/AAll
Plenary D8:00 AM30 minsXMS - XDMoD OverviewMatt J / Steve G

Robert D

(no decisions or action items for this session)

All
Plenary E8:30 AM45 minsCEE PY7 Planning SummaryKelly G

Karla G

CEE PY7 Planning Summary- 20170307

All
Plenary F9:15 AM45 minsECSS PY7 Planning SummaryRalph R / Nancy W-D

Marques B

ECSS PY7 Planning Summary- 20170307

All
Break10:00 AM15 mins BreakN/AN/AAll
Plenary G10:15 AM30 minsXCI PY7 Planning SummaryDave L

Deb N

XCI PY7 Planning Summary- 20170307

All
Plenary H10:45 AM30 minsOps PY7 Planning SummaryGreg P

Scott W

Ops PY7 Planning Summary- 20170307

All
Plenary I11:15 AM30 minsRAS PY7 Planning SummaryDave H

Sonia N

RAS PY7 Planning Summary- 20170307

All
Plenary J11:45 AM30 minsProgram Office PY7 Planning SummaryRon P

Laura H

Program Office PY7 Planning Summary- 20170307

All
Lunch12:15 PM45 mins Lunch (Room: Cloister)N/AN/AAll
Plenary K1:00 PM30 minsNSF Public Access Policy (NSF FAQ)John T

Ron P

NSF Public Access Policy- 20170307

All
Plenary L1:30 PM60 minsDiversity, Inclusion and Social ChangeKelly G

Karla G

(no decisions or action items for this session)

All
Parallel 3A2:30 PM60 minsTrends analysis and updateDave H

Sonia N

Trends analysis and update- 20170307

L1, L2s, Rudi
Parallel 3B.130 MinTraining: Material Review and Community MaterialsJay A / Susan M

Susan M

(no decisions or action items for this session)

Training providers, reviewers, communicators
Parallel 3B.230 MinXSEDE Training Providers Susan M

Jay A

(no decisions or action items for this session)

Jay A, Linda A, Rich K, other training providers
Break3:30 PM15 mins BreakN/AN/AAll
Parallel 4A3:45 PM 60 mins

Review 2017 climate study instrument

2016 Climate Study Presentation

2017 Climate Study Draft Instrument

Lizanne D

Julie W

Review 2017 climate study instrument- 20170307

L1, L2s, Rudi E
Parallel 4B 60 minsTraining Process ImprovementsJay A

Linda A

Training Process Improvements- 20170307

Linda A, Kate C, Sergiu S, Susan M
Parallel 5A4:45 PM60 mins

PIF PRB

(Closed Session)

Ron P

Sonia N

 

PRB (SMT, Lizanne D, Karla/Scott, Rudi)

Parallel 5B60 minsGateway TrainingJay A

Susan M

N/A

Marlon P, Susan M, Linda A
Close5:45 PMN/ACloseN/AN/AN/A
Wednesday, March 8th

Parallel A Session Coordinates

Room: Palm F

Skype Meeting      Conference ID: 67389049

Join by phone: +1 888 983 3631       Find a local number

Parallel B Session Coordinates

Room: Delores

Skype Meeting      Conference ID: 2104149

Join by phone: +1 888 983 3631       Find a local number

Type

(Skype link)

Time (MST)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Breakfast7:00 AM60 minsBreakfast (Room: Cloister)N/AN/AAll
Parallel 6A8:00 AM60 minsStyle Guide ReviewKandace T.

Kristin W

Style Guide Review- 20170308

PM&R
Parallel 6B60 mins

Brainstorm: Publications topics about XSEDE by XSEDE

(also impacted by Public Access Policy - FAQ)

John T

Ron P

Brainstorm: Publications topics about XSEDE by XSEDE- 20170308

SMT & Others as interested
Parallel 7A9:00 AM60 mins"Impact of XSEDE" Video StoryboardingKristin W

Kandace T

N/A

SMT
Parallel 7B60 minsOff-boarding ProcessScott W

Marques B

Off-boarding Process- 20170308

PM&R, Victor H, Reps from CEE, ECSS & RAS
Break10:00 AM15 minsBreakN/AN/AAll
Parallel 8A10:15 AM60 minsExperiences with Agile and JIRA in RASDave H

Sonia N

Experiences with Agile and JIRA in RAS- 20170308

All interested
Parallel 8BECSS Jira Marques B Nancy W-D & Ralph R
Close11:15 AMN/AMeeting CloseN/AN/AN/A

Conflicts (Name: Conflict)

    • Rudi: Not attending Wed. sessions
    • Lorna will not be attending in-person or remotely (newborn baby duty)

Generic Slide Template

XSEDE Google Slides template

  • No labels